Alert archive / Connecticut / River Flood Warnings in 2014

River Flood Warning 6, NWS Albany, NY

March 30, 2014Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Mar 30, 2014, 5:29 AM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Mar 30, 2014, 7:20 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 5:29 AM EDT (09:29 UTC)
In effect from
Mar 30, 2014, 7:20 AM EDT
Expired
Mar 30, 2014, 10:59 PM EDT
In force
16 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 63 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Housatonic River at Stevenson (STVC3).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WGUS41 KALY 300929
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
529 AM EDT SUN MAR 30 2014

CTC001-009-302129-
/O.NEW.KALY.FL.W.0006.140330T1120Z-140401T2136Z/
/STVC3.1.RS.140330T1120Z.140331T0000Z.140401T1536Z.NO/
529 AM EDT SUN MAR 30 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HOUSATONIC RIVER AT STEVENSON DAM.
* FROM THIS MORNING UNTIL TUESDAY AFTERNOON.
* AT  5 AM SUNDAY THE STAGE WAS...9.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY  7 AM 
  SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 11.7 FEET AROUND  8
  PM SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 11
  AM TUESDAY.
* IMPACT...AT 11.5 FEET...WATER REACHES THE MAPLES AREA OF SHELTON.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   SUN   SUN   SUN   MON   MON

HOUSATONIC RIVER
  STEVENSON DA  11.0    9.9 SUN 5 AM   11.3  11.4  11.7  11.7  11.7

$$
2 follow-up statements
446 
WGUS81 KALY 301534
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1134 AM EDT SUN MAR 30 2014

NYC057-310334-
/O.EXT.KALY.FL.W.0005.000000T0000Z-140331T0945Z/
/CNJN6.1.RS.140331T0230Z.140331T0300Z.140331T0345Z.NO/
1134 AM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE CANAJOHARIE CREEK NEAR CANAJOHARIE.
* FROM 10 PM SUNDAY UNTIL LATE TONIGHT.
* AT 10 AM SUNDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 10 PM
  SUNDAY AND CONTINUE TO RISE TO NEAR 8.0 FEET BY 11 PM SUNDAY. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 11 PM SUNDAY.
* IMPACT...AT 8.0 FEET...THE CREEK IS OUT OF ITS BANKS AND FLOODS 
  NEARBY PROPERTIES.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   SUN   SUN   MON   MON   MON

CANAJOHARIE CREEK
  CANAJOHARIE   8.0    7.3 SUN 11 AM   7.2   7.6   7.6            

$$

CTC005-310334-
/O.EXT.KALY.FL.W.0007.000000T0000Z-140401T2100Z/
/GAYC3.1.RS.140330T2000Z.140331T1200Z.140401T1500Z.NO/
1134 AM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* FROM  4 PM SUNDAY UNTIL TUESDAY AFTERNOON.
* AT 11 AM SUNDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 4 PM
  SUNDAY AND CONTINUE TO RISE TO NEAR 8.4 FEET BY 8 AM MONDAY. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 11 AM TUESDAY.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. WATER REACHES NEW MILFORD 
  FOUNDRY AND YOUNGFIELD STREET.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   SUN   SUN   MON   MON   MON

HOUSATONIC RIVER
  GAYLORDSVILL  8.0    7.6 SUN 11 AM   7.9   8.2   8.3   8.4   8.4

$$

CTC001-009-310334-
/O.EXT.KALY.FL.W.0006.000000T0000Z-140331T2312Z/
/STVC3.1.RS.140330T1023Z.140330T1800Z.140331T1712Z.NO/
1134 AM EDT SUN MAR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT STEVENSON DAM.
* UNTIL MONDAY EVENING. 
* AT 11 AM SUNDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 12.3 FEET BY 2 PM
  SUNDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 PM
  MONDAY.
* IMPACT...AT 11.5 FEET...WATER REACHES THE MAPLES AREA OF SHELTON.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   SUN   SUN   MON   MON   MON

HOUSATONIC RIVER
  STEVENSON DA  11.0   12.1 SUN 11 AM  12.3  12.3  12.3  12.3  10.8

$$
128 
WGUS81 KALY 310259
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1059 PM EDT SUN MAR 30 2014

CTC001-009-310329-
/O.CAN.KALY.FL.W.0006.000000T0000Z-140331T2312Z/
/STVC3.1.RS.140330T1023Z.140330T1346Z.140330T1915Z.NO/
1059 PM EDT SUN MAR 30 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE HOUSATONIC RIVER AT STEVENSON DAM.
* AT 10 PM SUNDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11 FEET. 
* IMPACT...AT 11 FEET...FLOOD STAGE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   MON   MON   MON   MON   TUE

HOUSATONIC RIVER
  STEVENSON DA  11.0   10.6 SUN 10 PM  10.7  10.7  10.7  10.7  10.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 5:16 AM EDT, 13 minutes earlier.

Area forecast discussion, Mar 30, 5:16 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
516 AM EDT SUN MAR 30 2014

.SYNOPSIS...
A STRONG STORM SYSTEM WILL GRADUALLY MOVE EASTWARD OFF THE MID
ATLANTIC COAST TODAY...EVENTUALLY PASSING SOUTH OF CAPE COD EARLY
MONDAY MORNING. THERE WILL BE A BREAK IN THE STEADY PRECIPITATION
THIS MORNING...HOWEVER ANOTHER ROUND WILL MOVE BACK IN BY THIS
AFTERNOON AND CONTINUE ACROSS MUCH OF THE LOCAL AREA THROUGH THE
OVERNIGHT HOURS INTO MONDAY MORNING. COLDER AIR WILL BE DRAWN BACK
INTO THE AREA ON BRISK NORTHERLY WINDS RESULTING IN RAIN CHANGING TO
SLEET AND FREEZING RAIN ESPECIALLY TONIGHT. THE PRECIPITATION WILL
TAPER OFF FROM WEST TO EAST MONDAY MORNING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COMPLICATED FORECAST CONTINUES. THE FLOOD WATCH REMAINS IN EFFECT
INTO MONDAY MORNING. HAVE MADE CHANGES TO THE WINTER WEATHER
ADVISORIES.

THE STEADY PRECIPITATION HAS MOVED OUT OF THE LOCAL AREA....HOWEVER
WE ARE NOT DONE WITH THIS SYSTEM. THE UPPER LEVEL LOW IS IN THE
PROCESS OF CUTTING OFF VIRGINIA AND NORTH CAROLINA. THIS WILL RESULT
IN STACKED AND SLOW MOVING STORM. THE SURFACE LOW IS CURRENTLY
LOCATED OVER DELMARVA AND WILL HEAD GRADUALLY OFFSHORE TODAY.

MAINLY RAIN HAS FALLEN ACROSS THE FORECAST...HOWEVER THE NORTHWEST
CORNER OF THE FORECAST AREA WHERE HAVE A WINTER WEATHER ADVISORY HAS
HAD A WINTRY MIX. THE OLD FORGE-POINT PARK WEB CAM SHOWED A CHANGE
OVER TO SNOW OCCURRED THERE.

WILL NOT SEE MUCH OF A CHANGE IN TEMPERATURES TODAY. HOWEVER AS THE
LOW SHIFTS OFF THE COAST AND FLOW BECOMES NORTH TO NORTHWEST COLDER
AIR WILL BEGIN TO BE DRAWN INTO THE AREA ESPECIALLY AS WE HEAD INTO
LATE AFTERNOON HOURS. LOOKING AT MAINLY RAIN TODAY...HOWEVER THE
WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW EXPECTED TO CONTINUE
ACROSS THE NORTHERN PORTIONS OF HERKIMER...HAMILTON AND WARREN
COUNTIES AND SPREADING SOUTHWARD TOWARD EVENING. BASED ON THIS HAVE
EXTENDED THE WINTER WEATHER ADVISORY FOR THIS AREA THROUGH THE
AFTERNOON AND EVENING HOURS.

AS FOR NORTHERN WASHINGTON AND SOUTHEAST WARREN COUNTIES HAVE DROP
THE WINTER WEATHER ADVISORY FOR THIS MORNING AS MAINLY RAIN HAS BEEN
OCCURRING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
RAIN CHANGING TO FREEZING RAIN AND SLEET ACROSS MIST OF THE FORECAST
AREA THIS EVENING AND OVERNIGHT. WINTER WEATHER ADVISORIES HAVE BEEN
ARE NOW IN EFFECT FOR ALL BUT EASTERN ULSTER...WESTERN DUTCHESS AND
SOUTHERN LITCHFIELD COUNTIES AND THIS COULD CHANGE.

MORE TO COME.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AT THE START OF THE EXTENDED PERIOD...AN UPPER LEVEL RIDGE WILL BE
SITUATED OVER THE NORTHEAST.

THERE IS SOME UNCERTAINTY IN WHETHER A SYSTEM MOVING ACROSS THE
UPPER GREAT LAKES CAN BRING SOME PRECIP TO THE REGION FOR TUESDAY
NIGHT INTO WEDNESDAY. WHILE THE 00Z ECMWF SHOWS THE UPPER LEVEL
RIDGE HOLDING IN AND KEEPING IT DRY...THE 00Z NAM/GFS IMPLIES THAT
THE SYSTEM CAN BREAK DOWN THE RIDGE ENOUGH TO BRING A COLD FRONT
THROUGH THE AREA...WITH SOME VERY LIGHT RAIN AND SNOW SHOWERS
/MAINLY FOR THE HIGH TERRAIN/. FOR NOW...WILL GO WITH A SLIGHT TO
LOW CHC POPS FOR RAIN/SNOW SHOWERS...AND ONLY ALLOW FOR SNOW SHOWERS
ACROSS THE HIGH TERRAIN AND AT NIGHT. MIN TEMPS ON TUESDAY NIGHT
WILL BE IN THE UPPER 20S TO MID 30S...AND MAX TEMPS ON WEDNESDAY
WILL REACH THE MID 40S TO MID 50S.

DRY WEATHER LOOKS TO RETURN FOR WED NIGHT INTO THURSDAY WITH HIGH
PRESSURE NOSING DOWN INTO OUR AREA FROM SOUTHERN CANADA.
HOWEVER...A SERIES OF SYSTEMS WILL BE MOVING ACROSS THE OHIO VALLEY
TOWARDS THE NORTHEAST FOR THE LATE WEEK PERIOD. INITIALLY...IT LOOKS
LIKE THIS FIRST SYSTEM SHOULD MOSTLY AVOID OUR AREA AND STAY TO THE
SOUTH FOR LATE THURSDAY INTO THURSDAY NIGHT. WILL ONLY GO WITH LOW
POPS FOR FAR SOUTHERN AREAS FOR THIS TIME PERIOD. HOWEVER...AS
ANOTHER SYSTEM LIFTS TOWARDS THE GREAT LAKES FOR FRIDAY AND INTO
SATURDAY...SOME PRECIP LOOKS TO MAKE IT INTO OUR AREA.  NORTHERN OR
HIGH TERRAIN AREAS MAY SEE SOME SNOW AT THE ONSET OF THE
PRECIP...OTHERWISE P-TYPE WILL BE RAIN...AS TEMPS LOOKS SEASONABLE
FOR THIS TIME OF YEAR...ALONG WITH PLENTY OF CLOUDS.  MIN TEMPS FOR
WED/THURS/FRI NIGHTS WILL BE IN THE UPPER 20S TO 30S AND MAX TEMPS
WILL BE IN THE 40S AND 50S FOR THURS...FRI AND SAT.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
STEADY RAIN CONTINUES ACROSS THE ENTIRE REGION...WITH CONDITIONS
VARYING BETWEEN IFR AND MVFR. OVER THE NEXT FEW HOURS...RAIN WILL
CONTINUE TO REDUCE VSBYS TO 2-5SM WITH CIGS AROUND 500-1500 FT.
THIS RAIN COULD POSSIBLY BE MIXED WITH SOME SLEET AROUND KGFL.

HOWEVER..THE BACK EDGE OF THE RAIN SHIELD IS RACING
NORTHWARD...AND CONDITIONS SHOULD START TO IMPROVE LATER IN THE
OVERNIGHT HOURS AND TOWARDS DAYBREAK FROM SOUTH TO NORTH. WHILE
VSBYS SHOULD IMPROVE FIRST...LOW CIGS MAY LINGER INTO THE MORNING
HOURS DUE TO PLENTY OF REMAINING LOW LEVEL MOISTURE.

THROUGH THE DAY...THERE MAY BE OCCASIONAL AREAS OF LIGHT RAIN...SO
HAVE ALLOWED FOR CONTINUED MVFR CIGS WITH VSBYS GENERALLY AROUND
6SM. ANOTHER BATCH OF STEADY PRECIPITATION LOOKS TO MOVE ACROSS
THE REGION FOR THE EVENING AND INTO SUNDAY NIGHT. THIS MAY FALL AS
FZRA/PL FOR KGFL/KPSF/KALB...WITH MAINLY IFR CONDITIONS.

OUTLOOK...
MON NIGHT-TUE: NO OPERATIONAL IMPACT.  NO SIG WX.
TUE NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...SHSN.
WED-WED NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
THU: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF RA.

&&

.FIRE WEATHER...
NO FIRE WEATHER PROBLEMS ARE EXPECTED THE NEXT SEVERAL DAYS.

&&

.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM MONDAY MORNING FOR THE
MOHAWK VALLEY...EASTERN CATSKILLS...GREATER CAPITAL DISTRICT
INCLUDING THE SARATOGA AND GLENS FALLS AREAS...WASHINGTON
COUNTY...TACONICS...MID HUDSON VALLEY...BERKSHIRES...NORTHWESTERN
CONNECTICUT AND SOUTHERN VERMONT.

A WIDESPREAD MODERATE TO HEAVY RAINFALL HAS OCCURRED ACROSS THE
FORECAST AREA ALONG RUNOFF FROM SNOW MELT FROM SATURDAYS WARM
WEATHER. RIVERS AND STREAMS ARE RESPONDING MANY WITH SHARP RISES.
UPDATED RIVER FORECASTS HAVE BEEN ISSUED AND SEVERAL POINTS ARE
FORECAST TO REACH MINOR FLOODING PARTICULARLY TO THE EAST OF THE
HUDSON RIVER INTO WESTERN NEW ENGLAND INCLUDING ALONG THE
HOUSATONIC...HOOSIC...WALLOOMSAC...WILLIAMS AND METTAWEE RIVERS.

RUNOFF FROM THE RAINFALL AND SNOW MELT MAY STILL CAUSE ICE MOVEMENT
AND ICE BREAK UP LEADING TO ICE JAM FLOODING ON SOME OF THE RIVERS
AND STREAMS...ESPECIALLY SOUTH AND EAST OF THE CAPITAL DISTRICT
WHERE THE WARMER TEMPERATURES AND HEAVIER RAINFALL HAVE OCCURRED.

THERE WILL BE A BREAK IN THE STEADY PRECIPITATION THIS
MORNING...HOWEVER ANOTHER ROUND WILL MOVE BACK IN BY THIS AFTERNOON
AND CONTINUE ACROSS MUCH OF THE LOCAL AREA THROUGH THE OVERNIGHT
HOURS INTO MONDAY MORNING. COLDER AIR WILL BE DRAWN BACK INTO THE
AREA ON BRISK NORTHERLY WINDS RESULTING IN RAIN CHANGING TO SLEET
AND FREEZING RAIN ESPECIALLY TONIGHT. THE PRECIPITATION WILL TAPER
OFF FROM WEST TO EAST MONDAY MORNING.

DRIER WEATHER RETURNS MONDAY NIGHT AND SHOULD LAST INTO THURSDAY
THEN ANOTHER LOW PRESSURE IS EXPECTED TO IMPACT THE REGION AS WE
HEAD INTO NEXT WEEKEND. TEMPERATURES WILL BE SEASONABLE WITH DIURNAL
MELTING OF THE SNOWPACK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
HOW COLD HAS MARCH 2014 BEEN? THROUGH THE 29TH THE AVERAGE MONTHLY
TEMPERATURE HAS BEEN 27.0 DEGREES WHICH IS 7.7 DEGREES BELOW NORMAL.

TOP 10 COLDEST MARCHES - ALBANY NY - RECORDS DATE BACK TO 1820.

1)  23.6 DEGREES 1885
2)  24.6 DEGREES 1863
3)  24.7 DEGREES 1875
4)  25.3 DEGREES 1843
5)  26.0 DEGREES 1888
6)  26.1 DEGREES 1916
7)  26.2 DEGREES 1869
8)  26.5 DEGREES 1960
9)  26.8 DEGREES 1940
10) 27.0 DEGREES 1836

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ001-013.
     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
     MONDAY FOR CTZ001.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ038>041-043-047>054-
     058>061-063>066-082>084.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
     MONDAY FOR NYZ038>041-043-047-048-051-054-058-061-063-
     082>084.
     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
     MONDAY FOR NYZ049-050-052-053-059-060-066.
     WINTER WEATHER ADVISORY UNTIL 2 AM EDT MONDAY FOR NYZ032-033-
     042.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ001-025.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
     MONDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH MONDAY MORNING FOR VTZ013>015.
     WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
     MONDAY FOR VTZ013-014.
     WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
     MONDAY FOR VTZ015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...FRUGIS
AVIATION...FRUGIS
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAA
Hazardous weather outlook, Mar 30, 4:57 AM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
457 AM EDT SUN MAR 30 2014

NYZ032-033-042-311100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
457 AM EDT SUN MAR 30 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
HERKIMER...HAMILTON...AND NORTHERN WARREN COUNTIES.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOW AND ICE REPORTS TO THE
NATIONAL WEATHER SERVICE.

MAZ001-025-NYZ038>041-043-047-048-051-054-058-061-063-082>084-VTZ013-
014-311100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
457 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
GREEN MOUNTAINS OF SOUTHERN VERMONT...AND THE MOHAWK AND SCHOHARIE
VALLEYS...EASTERN CATSKILLS...HELDERBERGS...NORTHERN AND CENTRAL
TACONICS...AND THE LAKE GEORGE SARATOGA REGION OF EASTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING...SNOW
OR ICE...TO THE NATIONAL WEATHER SERVICE.

CTZ001-NYZ049-050-052-053-059-060-066-VTZ015-311100-
NORTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN DUTCHESS-EASTERN WINDHAM-
457 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CONNECTICUT RIVER VALLEY
OF SOUTHEASTERN VERMONT...LITCHFIELD HILLS OF NORTHWESTERN
CONNECTICUT...AND THE SOUTHERN TACONICS...HUDSON VALLEY OF GREENE
AND COLUMBIA COUNTIES...AND THE CAPITAL DISTRICT OF EASTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING...SNOW
OR ICE...TO THE NATIONAL WEATHER SERVICE.

CTZ013-NYZ064-065-311100-
SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-
457 AM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY
IN NORTHWESTERN CONNECTICUT...AND THE HUDSON VALLEY OF ULSTER AND
DUTCHESS COUNTIES IN EASTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING TO THE
NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:17 AM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Mar 30, 4:30 AM EDTWinter Weather AdvisoryALYNorthwest Hills Planning Region30 hr
Mar 30, 7:14 AM EDTRiver Flood WarningALYNorthwest Hills Planning Region65 hr

Nearby

River Flood Warnings in Connecticut, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.